# SDR FDEA201404300897

- Difficulty date: April 30, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 52,638 hours, 23,888 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53831303202
- Condition: Corroded
- Location: Frame 41
- Part time: 52,638 hours, 23,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  INSPECTION,  FOUND FRAME 41 CORRODED BETWEEN STRINGERS 52 & 53R.  REPAIRED FRAME IAW TDP1S1103092014.
